Ask The Doctor > Questions & Answers > Miscarriage during pregnancy

Miscarriage during pregnancy

Patient: Ova care side effects during pregnancy and miscarriage. Took this medicine n got aborted during 5 th week. I’m doubtful that taking ova care induced this

 

 

Doctor: Hello dear,Thanks for trusting us about your health care.I can understand your concerns.Ovacare is well tolerate d and very safe drug and usually used in infertility cases and it may increase the chances of pregnancy.It is a multivitamin and nutritional supplements.In my opinion reasons of abortion in your case is something else.It is not because of ovacare tablet.Hope it is useful, feel free to discuss more.Good luck.Regards

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment